# SDR FDEA2019111542951

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 0000
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD CARRIAGE SPINNER BUSHING   REMOVED (REFERENCE: SNRM # N00764) FOUND BORE CENTER SURFACE DAMAGED DAMAGED AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD CARRIAGE SPINNER   BORE CENTER SURFACE LOCAL BLEND CARRIED OUT AS PER MD-11 SRM 51-21-01-OG. REPAIR   CARRIED OUT AS PER E.A # 1-5750-T0350011 PART 1 TITLE: WINGS - FLIGHT SURFACES - REPAIR   FOR LH WING OUTBD FLAP OUTBD CLOSURE RIB HOUSING BORE GOUGE MARK - RSC   TRACKING. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
